# SDR DALA2024070106657

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,119 hours, 29,748 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Punctured
- Location: Rt Mlg Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHIP 3134 RH MLG #3 WHEEL ALTERNATE BRAKE RIGID LINE PIN HOLE WITH LEAK. CORRECTIVE ACTION: REPAIRED PER ERA 619150-14. (5781583)
